Alert archive / Maine / Gale Warnings in 2016
Gale Warning 18, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 1, 2016, 2:40 AM EST. It took effect at Mar 2, 2016, 5:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2016, 2:40 AM EST (07:40 UTC)
- In effect from
- Mar 2, 2016, 5:00 AM EST
- Expired
- Mar 2, 2016, 3:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
090 WHUS71 KCAR 010740 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 240 AM EST TUE MAR 1 2016 ANZ050-051-011545- /O.CAN.KCAR.GL.W.0017.000000T0000Z-160301T1400Z/ /O.NEW.KCAR.GL.W.0018.160302T1000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 240 AM EST TUE MAR 1 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-011545- /O.CAN.KCAR.SC.Y.0029.000000T0000Z-160301T1400Z/ /O.NEW.KCAR.GL.W.0018.160302T1000Z-160302T2000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 240 AM EST TUE MAR 1 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
638 WHUS71 KCAR 011433 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 933 AM EST TUE MAR 1 2016 ANZ050>052-012245- /O.CON.KCAR.GL.W.0018.160302T1000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 933 AM EST TUE MAR 1 2016 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
289 WHUS71 KCAR 011951 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 251 PM EST TUE MAR 1 2016 ANZ050>052-021000- /O.CON.KCAR.GL.W.0018.160302T1000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 251 PM EST TUE MAR 1 2016 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS 45 TO 50 KT...BECOMING SOUTHWEST IN THE AFTERNOON. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
472 WHUS71 KCAR 020524 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1224 AM EST WED MAR 2 2016 ANZ050>052-021330- /O.CON.KCAR.GL.W.0018.160302T1000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1224 AM EST WED MAR 2 2016 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 TO 50 KT...BECOMING SOUTHWEST IN THE AFTERNOON. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
351 WHUS71 KCAR 020806 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 306 AM EST WED MAR 2 2016 ANZ050>052-021615- /O.CON.KCAR.GL.W.0018.160302T1000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 306 AM EST WED MAR 2 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 TO 50 KT...BECOMING SOUTHWEST IN THE AFTERNOON. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
775 WHUS71 KCAR 021109 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 609 AM EST WED MAR 2 2016 ANZ050>052-021915- /O.CON.KCAR.GL.W.0018.000000T0000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 609 AM EST WED MAR 2 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT...BECOMING SOUTHWEST IN THE AFTERNOON. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
798 WHUS71 KCAR 021653 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1153 AM EST WED MAR 2 2016 ANZ050>052-022000- /O.CON.KCAR.GL.W.0018.000000T0000Z-160302T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1153 AM EST WED MAR 2 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
411 WHUS71 KCAR 022014 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 314 PM EST WED MAR 2 2016 ANZ050>052-030415- /O.EXP.KCAR.GL.W.0018.000000T0000Z-160302T2000Z/ /O.NEW.KCAR.SC.Y.0030.160302T2014Z-160303T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 314 PM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 1, 12:32 AM EST, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 1, 12:32 AM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1232 AM EST TUE MAR 1 2016
.SYNOPSIS...
HIGH PRESSURE BUILDS INTO THE REGION TUESDAY. A STRONG AREA OF
LOW PRESSURE WILL TRACK ACROSS THE STATE WEDNESDAY. HIGH PRESSURE
BUILDS INTO NORTHERN NEW ENGLAND THURSDAY INTO SATURDAY.
&&
.NEAR TERM /THROUGH TODAY/...
UPDATE...OTHER THAN SOME MINOR TWEAKS TO POPS AND HRLY TEMPS
OVERNIGHT NO SIGNIFICANT CHANGES MADE TO GOING FCST.
PREV DISCUSSION BLO...
LOW PRESSURE IN NORTHERN NEW BRUNSWICK IS DRAGGING A COLD FRONT
ACROSS THE REGION WITH SOME SHOWERS THIS AFTERNOON. THE SHOWERS
WILL EXIT WASHINGTON COUNTY BY EARLY EVENING. WEAK RIDGING WILL
BUILD THIS EVENING. ANOTHER TROUGH OF LOW PRESSURE WILL SPEED
ACROSS QUEBEC AND DRAG AN ARCTIC FRONT ACROSS THE STATE AFTER
MIDNIGHT. THIS FRONT WILL SET OFF SOME SNOW SQUALLS AND INTRODUCE
SHARPLY COLDER AIR. SOME OF SNOW SQUALLS COULD PRODUCE NEAR ZERO
VISIBILITY AND STRONG WIND GUSTS. THESE ARE MOST LIKELY NORTH OF
HOULTON...AND IN PARTICULAR...TOWARDS THE SAINT JOHN VALLEY.
FORTUNATELY...THESE SQUALLS WILL AFFECT THE AREA BETWEEN MIDNIGHT
AND DAYBREAK. ON TUESDAY...THE ARCTIC AIR WILL SETTLE INTO THE
AREA WITH TEMPERATURES RISING LITTLE IF ANY FROM MORNING READINGS. EXPECT
STRONG WIND GUSTS IN THE MORNING...BUT WINDS WILL SUBSIDE IN THE
AFTERNOON AS HIGH PRESSURE BUILDS. HIGHS WILL RANGE FROM THE TEENS
NORTH TO NEAR 30F ALONG THE COAST.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
THE FOCUS OF THIS FORECAST PERIOD IS A NEGATIVELY TILTED UPPER
TROUGH AND ASSOCIATED STRONG SURFACE LOW FORECAST TO MOVE DIRECTLY
OVER CENTRAL AND NORTHERN MAINE. WE ARE HIGHLY CONFIDENT THAT ONE TO
ONE AND A QUARTER INCH OF PRECIPITATION WILL FALL. WE HAVE MUCH
LESS CONFIDENCE OF WHAT TYPE OF PRECIPITATION WILL FALL FOR MOST OF
THIS EVENT IN AN AREA BOUNDED BY PRESQUE ISLE TO HOULTON TO
GREENVILLE.
AN ANALYSIS OF VARIOUS MODEL THICKNESS LEVELS AND FORECAST SOUNDINGS
SHOW AN IMPRESSIVE LOW LEVEL /1000 TO 850 MB/ THICKNESS GRADIENT
FROM THE ST JOHN VALLEY SOUTHEAST TO A LINE FROM JACKMAN TO CARIBOU.
THE 850 TO 700 MB THICKNESS LEVEL SHOW A JUST AS IMPRESSIVE PUSH OF
WARM AIR WEDNESDAY MORNING. ONCE THE SURFACE LOW MOVES NORTHEAST
OF THE FORECAST AREA...THICKNESSES RAPIDLY DECREASE IN COLD AIR
ADVECTION BEFORE THE PRECIPITATION ENDS.
ISSUED A WINTER STORM WATCH FOR LATE TUESDAY NIGHT THROUGH EARLY
THURSDAY MORNING FOR ZONES WITH MORE THAN 50 PERCENT PROBABILITY
OF 10 INCHES OR MORE OF SNOWFALL AND UP TO .15 INCHES OF ICE
ACCUMULATION.
BITTER ARCTIC AIR PUSHES INTO MAINE LATE WEDNESDAY NIGHT INTO
THURSDAY WITH HIGH TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL FOR
EARLY MARCH. WIND GUSTS TO 25 MPH MAY PROMPT THE ISSUANCE OF WIND
CHILL ADVISORIES ACROSS PORTIONS OF THE CROWN OF MAINE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WITH THE MID-WEEK SYSTEM NOW OUT OF THE LONG-TERM, THE FORECAST
FOR NEXT WEEKEND MAY BE A BIT ON THE DULL SIDE. THE GFS AND EURO
BOTH SHOW A SERIES OF WEAK SFC HIGHS MOVING ACROSS THE CWA,
KEEPING THE LONG-TERM MOSTLY DRY. THEY BOTH SHOW A SOUTHERLY
STORM TRACK, WITH A POTENT LOW PASSING WELL SOUTH OF NEW ENGLAND
FRI AND FRI NIGHT, WITH NO IMPACTS TO OUR CWA. ANOTHER LOW PASSING
TO THE SOUTH SUN AND SUN NIGHT MAY HAVE AN INVERTED TROF EXTENDING
NORTH INTO SRN MAINE, POSSIBLY CAUSING SOME SN SHWRS FOR THE SRN
AND WRN CWA, BUT KEPT POPS SCHC AND CHC FOR NOW. THE ONE WILD CARD
IN THE FCST AS OF NOW WILL BE THE FRI EVENT. IT IS A POTENT LOW,
AND THE CMC HAS IT COMING INTO THE GULF OF MAINE AND GIVING US A
HIGH IMPACT EVENT. BUT GIVEN THAT IT IS ALONE IN BEING THAT FAR
NORTH WITH THE SFC LOW, UPR TROF, AND JET STREAK, IT IS NOT BEING
TREATED AS LIKELY AND SUPERBLEND POPS WERE LOWERED FOR THAT TIME
FRAME. TEMPS WILL BEGIN THE WEEKEND BLW NORM, BUT A WARMING TREND
IS FORECAST EARLY NEXT WEEK.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: MAINLY MVFR CONDS OVR NORTHERN TERMINALS TONIGHT BEFORE
DROPPING TO IFR AT FVE, CAR AND PQI AS SNOW SQUALLS PASS THROUGH
AREA AHEAD OF ARCTIC FRONT. QUESTION IS HOW FAR SOUTH THE SNOW
SQUALLS WILL BE ABLE TO IMPACT TERMINALS. CONFIDENCE IS TOO LOW TO TEMPO
VIS TO A QUARTER MILE AND 35 MPH GUSTS, ALTHOUGH THESE ARE
CERTAINLY POSSIBLE. AFTER -SHSN PASS THROUGH EXPECT VFR CONDITIONS
AFTER 12Z TUE. BGR AND BHB WILL BE VFR NEXT 24 HOURS.
SHORT TERM: LIFR OR IFR CIGS AND VSBYS ARE EXPECTED FOR KFVE KCAR
KPQI AND KHUL FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING
DUE TO SNOW...SLEET...FREEZING RAIN AND FOG.
VFR CONDITIONS WILL RETURN THURSDAY THROUGH SATURDAY.
&&
.MARINE...
NEAR TERM: HAVE ISSUED A GALE WARNING FOR LATER TONIGHT AS STRONG
WINDS AND COLD AIR MOVE OVER THE WATERS. SOME GUSTS TO 40 KTS ARE
POSSIBLE ALONG WITH 5 TO 9 FOOT SEAS.
SHORT TERM: A GALE WATCH WILL BE NEEDED FOR WEDNESDAY DUE TO WIND
GUSTS TO 40 MPH. SEAS WILL QUICKLY RISE TO 10-15 FEET ON WEDNESDAY
WITH THE PASSAGE OF A STRONG AREA OF LOW PRESSURE ACROSS MAINE.
WINDS AND SEAS SUBSIDE WEDNESDAY NIGHT INTO THURSDAY WITH HIGH
PRESSURE BUILDING INTO THE REGION. AN SCA WILL BE NEEDED THURSDAY.
FREEZING SPRAY SHOULD BE A CONCERN WITH MUCH COLDER AIR AND A STRONG
OFFSHORE WIND.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT FOR MEZ001>004.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EST THIS MORNING FOR ANZ052.
GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ANZ050-051.
&&
NEAR TERM...DUDA/FARRAR/MCW
SHORT TERM...OKULSKI
LONG TERM...KREDENSOR
AVIATION...DUDA/FARRAR/MCW/OKULSKI
MARINE...DUDA/FARRAR/MCW/OKULSKIHazardous weather outlook, Feb 29, 2:19 PM EST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 219 PM EST MON FEB 29 2016 MEZ001>004-011930- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- 219 PM EST MON FEB 29 2016 ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH CENTRAL MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ005-006-010-011-015>017-029>032-011930- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 219 PM EST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ052-011930- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 219 PM EST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050-051-011930- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 219 PM EST MON FEB 29 2016 ...GALE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Mar 1, 1:41 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 141 AM EST TUE MAR 1 2016 MEZ001-002-004>006-010800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS 141 AM EST TUE MAR 1 2016 ...SNOW SHOWERS AND ISOLATED SNOW SQUALLS EARLY THIS MORNING... SNOW SHOWERS OR A BRIEF SNOW SQUALL WILL AFFECT THE REGION THROUGH 3 AM. BRIEF HEAVY SNOW MAY SUBSTANTIALLY REDUCE VISIBILITY AT TIMES. MOTORISTS ARE URGED TO EXERCISE CAUTION IF TRAVELING EARLY THIS MORNING.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:39 AM EST | Winter Storm Warning | CAR | Aroostook, Piscataquis, Somerset | 37 hr |
| Mar 1, 2:39 AM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Washington | 36 hr |
| Mar 1, 2:40 AM EST | Wind Advisory | CAR | Hancock, Washington | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.